|Flue shot and viral load
Jan 7, 2013
I was in Africa and used to take generic version of the HIV medication. I move to United States and they switched me into Atripla saying that it has the same combination of medicine that i used to take back home. i was switched into Atripla two months ago and before i started it my viral load was 20 and i was also given a Flue shot for the first time 21 days before starting the Atripla (since my blood work was in process). BUt after month and 15 days my viral load happened to be 90 and i have no idea why it happened as i have been taking the medication as prescribed and did not have any activity.
| Response from Dr. Henry
A viral load of 90 is still very low and could be due to a minor blip (a fairly common pheneomenon) and/or a response to vaccination. In vast majority of cases such as you describe the low level virus measure is of no clinical significance-I would expect the next measure to also be very low. Our lab simply reports out if level is < 50 copies since significance of actual levels below 50 copies unclear and for many studies a level < 200 is considered good viral control. Concern increased if level is > 200 in more than one occasion in a row. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Oral Sex With No Protection Does It Mean I Have HIV
- Diarrhea After Getting Head Worried I Have HIV
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Fatigue After Licking Penis Worried I Have HIV
- Fatigue After Sex With Stripper Condom Broke Worried I Have HIV
- Pain In Balls After Fingering Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.